# SDR AALA202112137434

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N965NN
- Make and model: Boeing 737*
- Aircraft serial: 33239
- Aircraft time: 20,015 hours, 7,877 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REAR LAVATORY DOOR LOCKS DIFFICULT TO OPEN. ADJUSTED AFT LH LAVATORY DOOR LATCH AND RH LAVATORY DOOR LATCH (AALA202112138286), OPS CHECK GOOD.
